Researcher Page

사진
Cheong, Otfried (정지원)
교수, School of Computing(전산학부)
Research Area
Computational Geometry, Visual Computing, Algorithms
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    Computation of spatial skyline points

    Bhattacharya, Binay; Bishnu, Arijit; Cheong, Otfriedresearcher; et al, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.93, pp.101698, 2021-02

    2
    Smallest universal covers for families of triangles

    Park, Ji-won; Cheong, Otfriedresearcher, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.92, pp.101686, 2021-01

    3
    The minimum convex container of two convex polytopes under translations

    Ahn, Hee-Kap; Abardia, Judit; Bae, Sang Won; et al, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.77, pp.40 - 50, 2019-03

    4
    Shortcuts for the circle

    Bae, Sang Won; de Berg, Mark; Cheong, Otfriedresearcher; et al, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.79, pp.37 - 54, 2019-02

    5
    Covering many points with a small-area box

    De Berg, Mark; Cabello, Sergio; Cheong, Otfriedresearcher; et al, Journal of computational geometry, v.10, no.1, pp.207 - 222, 2019-01

    6
    PLACING YOUR COINS ON A SHELF

    Alt, Helmut; Buchin, Kevin; Chaplick, Steven; et al, JOURNAL OF COMPUTATIONAL GEOMETRY, v.9, no.1, pp.312 - 327, 2018-12

    7
    Finding Largest Common Point Sets

    Yon, J.; Cheng, S.-W.; Cheong, Otfriedresearcher; et al, International Journal of Computational Geometry and Applications, v.27, no.3, pp.177 - 185, 2017-09

    8
    The Number of Holes in the Union of Translates of a Convex Set in Three Dimensions

    Aronov, Boris; Cheong, Otfriedresearcher; Dobbins, Michael Gene; et al, DISCRETE & COMPUTATIONAL GEOMETRY, v.57, no.1, pp.104 - 124, 2017-01

    9
    Geometric permutations of non-overlapping unit balls revisited

    Ha, Jae Soon; Cheong, Otfriedresearcher; Goaoc, Xavier; et al, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.53, pp.36 - 50, 2016-02

    10
    Finding largest rectangles in convex polygons

    Cabello, Sergio; Cheong, Otfriedresearcher; Knauer, Christian; et al, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.51, pp.67 - 74, 2016-01

    11
    On the Number of Edges of Fan-Crossing Free Graphs

    Cheong, Otfriedresearcher; Har-Peled, Sariel; Kim, Heuna; et al, ALGORITHMICA, v.73, no.4, pp.673 - 695, 2015-12

    12
    A Generalization of the Convex Kakeya Problem

    Ahn, Hee-Kap; Bae, Sang Won; Cheong, Otfriedresearcher; et al, ALGORITHMICA, v.70, no.2, pp.152 - 170, 2014-10

    13
    A fast algorithm for data collection along a fixed track

    Cheong, Otfriedresearcher; El Shawi, R.; Gudmundsson, J., THEORETICAL COMPUTER SCIENCE, v.554, pp.254 - 262, 2014-10

    14
    The cost of bounded curvature

    Kim, Hyo-Sil; Cheong, Otfriedresearcher, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.46, no.6, pp.648 - 672, 2013-08

    15
    SINGLE-SOURCE DILATION-BOUNDED MINIMUM SPANNING TREES

    Cheong, Otfriedresearcher; Lee, Changryeol, INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, v.23, no.3, pp.159 - 170, 2013-06

    16
    Set systems and families of permutations with small traces

    Cheong, Otfriedresearcher; Goaoc, Xavier; Nicaud, Cyril, EUROPEAN JOURNAL OF COMBINATORICS, v.34, no.2, pp.229 - 239, 2013-02

    17
    Lower bounds to Helly numbers of line transversals to disjoint congruent balls

    Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreasresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.190, no.1, pp.213 - 228, 2012-08

    18
    Special Issue: Selected Papers from the 21st Annual International Symposium on Algorithms and Computation FOREWORD

    Cheong, Otfriedresearcher; Okamoto, Yoshio, INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, v.22, no.1, pp.1 - 2, 2012-02

    19
    Aligning Two Convex Figures to Minimize Area or Perimeter

    Ahn, Hee-Kap; Cheong, Otfriedresearcher, ALGORITHMICA, v.62, pp.464 - 479, 2012-02

    20
    Reachability by paths of bounded curvature in a convex polygon

    Ahn, Hee-Kap; Cheong, Otfriedresearcher; Matousek, Jiri; et al, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.45, no.1-2, pp.21 - 32, 2012-01

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0